Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chronic migraines behind the eye. dizziness on standing followed by head rush feeling and blackout. What could this be?

Hello, my name is Darren, I m a 16 year old that needs help. For years, I have been getting chronic migraines behind my left eye and I thought it was nothing. But as I got older I started to notice I get dizzy by easy tasks as standing up. Then I get this head rush feeling and everything goes black. I dont know if it s blood pressure or what. But I want to know if it s something as serious as a tumor or if I should just forget about it.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Darren,

I appreciate your concern and would suggest that you get yourself examined by a doctor who shall take a detailed history, do a physical examination and if required then advise appropriate investigations. It is not advisable to jump to conclusions without a consultation with a doctor. At the same time do not take these symptoms lightly, moresoever, when you get black-outs.

Wishing you all the best.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor